MathSciNet Relay Station
MathSciNet bibliographic data
MR172861 10.66
Ankeny, N. C.; Chowla, S.; Hasse, H. On the class-number of the maximal real subfield of a cyclotomic field. J. Reine Angew. Math. 217 1965 217–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement